# SDR MWEA99406

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99115505
- Condition: Dented
- Location: Bs 134-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN INTERCOSTAL DENTED BETWEEN FS 134 TO 200 AND L22R AND L28L.  MTC REMOVED AND REPLACED INTERCOSTALS.
